Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 97073, 16 pages
http://dx.doi.org/10.1155/JAMSA/2006/97073

Exact transient solution of a state-dependent birth-death process

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India

Received 2 December 2004; Revised 12 May 2005; Accepted 13 May 2005

Copyright © 2006 P. R. Parthasarathy and R. Sudhesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. R. Parthasarathy and R. Sudhesh, “Exact transient solution of a state-dependent birth-death process,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 97073, 16 pages, 2006. doi:10.1155/JAMSA/2006/97073